Paper Title:
Mathematical Modeling of Superplastic Forming of a Long Rectangular Box Section
  Abstract

  Info
Periodical
Materials Science Forum (Volumes 304-306)
Edited by
T. Sakuma, T. Aizawa, K. Higashi
Pages
765-770
DOI
10.4028/www.scientific.net/MSF.304-306.765
Citation
R.A. Vasin, F. U. Enikeev, R. V. Safiullin, "Mathematical Modeling of Superplastic Forming of a Long Rectangular Box Section", Materials Science Forum, Vols. 304-306, pp. 765-770, 1999
Online since
February 1999
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.